# SDR 9804109928

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY EXIT LIGHTS ILLUMINATED AT GATE AND WOULD NOT SHUT OFF.  REPLACED POWER SUPPLY AND BOTH BATTERIES, OPERATIONAL CHECK NORMAL.
